Building the future by doing more together

  • Authors: Martins, R; Leandro, J; Djordjevic, S
  • Author Full Name: Martins, Ricardo; Leandro, Jorge; Djordjevic, Slobodan
  • Título: Analytical Solution of the Classical Dam-Break Problem for the Gravity Wave-Model Equations
  • Publication Type: J
  • Source: JOURNAL OF HYDRAULIC ENGINEERING
  • Document Type: Article
  • Year Published: 2016
  • Volume: 142
  • Issue: 5
  • Article Number: 06016003
  • Digital Object Identifier (DOI): 10.1061/(ASCE)HY.1943-7900.0001121
  • Unique Article Identifier: WOS:000374867400008

Financiamento do CESAM: